Volume 23, issue 4 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Hausdorff dimension of boundaries of relatively hyperbolic groups

Leonid Potyagailo and Wen-yuan Yang

Geometry & Topology 23 (2019) 1779–1840
Bibliography
1 C J Bishop, P W Jones, Hausdorff dimension and Kleinian groups, Acta Math. 179 (1997) 1 MR1484767
2 B H Bowditch, Relatively hyperbolic groups, Internat. J. Algebra Comput. 22 (2012) MR2922380
3 M Burger, S Mozes, CAT(1)–spaces, divergence groups and their commensurators, J. Amer. Math. Soc. 9 (1996) 57 MR1325797
4 J W Cannon, The combinatorial structure of cocompact discrete hyperbolic groups, Geom. Dedicata 16 (1984) 123 MR758901
5 M Coornaert, Mesures de Patterson–Sullivan sur le bord d’un espace hyperbolique au sens de Gromov, Pacific J. Math. 159 (1993) 241 MR1214072
6 M Coornaert, T Delzant, A Papadopoulos, Géométrie et théorie des groupes : les groupes hyperboliques de Gromov, 1441, Springer (1990) MR1075994
7 F Dal’Bo, M Peigné, J C Picaud, A Sambusetti, On the growth of quotients of Kleinian groups, Ergodic Theory Dynam. Systems 31 (2011) 835 MR2794950
8 C Druţu, M Sapir, Tree-graded spaces and asymptotic cones of groups, Topology 44 (2005) 959 MR2153979
9 K Falconer, Fractal geometry: mathematical foundations and applications, Wiley (1990) MR1102677
10 W J Floyd, Group completions and limit sets of Kleinian groups, Invent. Math. 57 (1980) 205 MR568933
11 D Gaboriau, F Paulin, Sur les immeubles hyperboliques, Geom. Dedicata 88 (2001) 153 MR1877215
12 V Gerasimov, Expansive convergence groups are relatively hyperbolic, Geom. Funct. Anal. 19 (2009) 137 MR2507221
13 V Gerasimov, Floyd maps for relatively hyperbolic groups, Geom. Funct. Anal. 22 (2012) 1361 MR2989436
14 V Gerasimov, L Potyagailo, Quasi-isometric maps and Floyd boundaries of relatively hyperbolic groups, J. Eur. Math. Soc. 15 (2013) 2115 MR3120738
15 V Gerasimov, L Potyagailo, Non-finitely generated relatively hyperbolic groups and Floyd quasiconvexity, Groups Geom. Dyn. 9 (2015) 369 MR3356972
16 V Gerasimov, L Potyagailo, Quasiconvexity in relatively hyperbolic groups, J. Reine Angew. Math. 710 (2016) 95 MR3437561
17 V Gerasimov, L Potyagailo, Similar relatively hyperbolic actions of a group, Int. Math. Res. Not. 2016 (2016) 2068 MR3509947
18 É Ghys, P de la Harpe, Sur les groupes hyperboliques d’après Mikhael Gromov, 83, Birkhäuser (1990) MR1086650
19 M Gromov, Hyperbolic groups, from: "Essays in group theory" (editor S Gersten), Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
20 J Heinonen, Lectures on analysis on metric spaces, Springer (2001) MR1800917
21 G C Hruska, Relative hyperbolicity and relative quasiconvexity for countable groups, Algebr. Geom. Topol. 10 (2010) 1807 MR2684983
22 A Karlsson, Free subgroups of groups with nontrivial Floyd boundary, Comm. Algebra 31 (2003) 5361 MR2005231
23 J M Mackay, A Sisto, Quasi-hyperbolic planes in relatively hyperbolic groups, preprint (2012) arXiv:1111.2499v2
24 P Mattila, Geometry of sets and measures in Euclidean spaces : fractals and rectifiability, 44, Cambridge Univ. Press (1995) MR1333890
25 S J Patterson, The limit set of a Fuchsian group, Acta Math. 136 (1976) 241 MR0450547
26 F Paulin, On the critical exponent of a discrete group of hyperbolic isometries, Differential Geom. Appl. 7 (1997) 231 MR1480536
27 M J Puls, The first Lp–cohomology of some groups with one end, Arch. Math. (Basel) 88 (2007) 500 MR2325882
28 A Sisto, On metric relative hyperbolicity, preprint (2012) arXiv:1210.8081
29 B O Stratmann, The exponent of convergence of Kleinian groups : on a theorem of Bishop and Jones, from: "Fractal geometry and stochastics, III" (editors C Bandt, U Mosco, M Zähle), Progr. Probab. 57, Birkhäuser (2004) 93 MR2087134
30 B Stratmann, M Urbański, The box-counting dimension for geometrically finite Kleinian groups, Fund. Math. 149 (1996) 83 MR1372359
31 B Stratmann, S L Velani, The Patterson measure for geometrically finite groups with parabolic elements, new and old, Proc. London Math. Soc. 71 (1995) 197 MR1327939
32 D Sullivan, The density at infinity of a discrete group of hyperbolic motions, Inst. Hautes Études Sci. Publ. Math. 50 (1979) 171 MR556586
33 D Sullivan, Entropy, Hausdorff measures old and new, and limit sets of geometrically finite Kleinian groups, Acta Math. 153 (1984) 259 MR766265
34 P Tukia, Conical limit points and uniform convergence groups, J. Reine Angew. Math. 501 (1998) 71 MR1637829
35 W Woess, Random walks on infinite graphs and groups, 138, Cambridge Univ. Press (2000) MR1743100
36 W Y Yang, Patterson–Sullivan measures and growth of relatively hyperbolic groups, preprint (2013) arXiv:1308.6326
37 W Y Yang, Growth tightness for groups with contracting elements, Math. Proc. Cambridge Philos. Soc. 157 (2014) 297 MR3254594
38 W Y Yang, Peripheral structures of relatively hyperbolic groups, J. Reine Angew. Math. 689 (2014) 101 MR3187929